Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had stitches just below knee cap. Outer thigh is numb, burning sensation.What is causing these symptoms?

I fell, had 10 stitches just below my knee cap a month ago. My outer thigh is numb and sometimes a numbing burning sensation, but mostly just numb. It hasn t felt right since the fall. Being that my laceration was just below my knee cap, is it possible there was nerve damage done, due to my thigh still feeling this one month later? I had Xrays taken and they said they came back ok.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

An x-ray cant show whether or not you have nerve damage, there is a different test for that. I would recommend you have either an NCV or EMG done, both test the normal functioning of nerves. It is possible that you have a case of nerve entrapment, although I cant be sure of this till after the results come in.

I hope this answered your question.
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor